Alert archive / New Mexico / Wind Advisories in 2011
Wind Advisory 51, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Nov 1, 2011, 3:49 PM MDT. It took effect at Nov 2, 2011, 12:00 AM MDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2011, 3:49 PM MDT (21:49 UTC)
- In effect from
- Nov 2, 2011, 12:00 AM MDT
- Expired
- Nov 2, 2011, 6:00 PM MDT
- In force
- 18 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
422 WWUS75 KABQ 012149 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 349 PM MDT TUE NOV 1 2011 ...STRONG WINDS EXPECTED EARLY WEDNESDAY... .A STRONG COLD FRONT WILL SURGE SOUTH ACROSS THE FAR NORTHEAST PLAINS AROUND MIDNIGHT AND THEN RACE SOUTH ACROSS THE REMAINDER OF THE EASTERN PLAINS AROUND SUNRISE. STRONG PRESSURE RISES AND A TIGHTENING SURFACE PRESSURE GRADIENT WILL CREATE VERY STRONG WINDS. THE STRONGEST WINDS ARE LIKELY TO OCCUR OVER UNION COUNTY WHERE DAMAGING GUSTS OF OVER 60 MPH ARE EXPECTED. THE STRONG WINDS WILL GRADUALLY SUBSIDE DURING WEDNESDAY AFTERNOON. NMZ530-020500- /O.NEW.KABQ.HW.W.0013.111102T0600Z-111102T1800Z/ UNION COUNTY- 349 PM MDT TUE NOV 1 2011 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT WEDNESDAY. * LOCATION...UNION COUNTY IN THE FAR NORTHEAST PLAINS. * WINDS...NORTHERLY AT 35 TO 45 MPH WITH GUSTS BETWEEN 60 TO 70 MPH. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 3 AM AND 10 AM. * VISIBILITY...MAY TEMPORARILY BE REDUCED TO BELOW ONE MILE IN FALLING AND BLOWING SNOW BETWEEN SUNRISE AND MID MORNING WEDNESDAY. * LOCAL IMPACTS...STRONG CROSS WINDS WILL LIKELY DEVELOP ALONG EAST TO WEST FACING ROADWAYS INCLUDING U.S HIGHWAYS 87 AND 64 FROM THE TEXAS STATE LINE THROUGH CLAYTON AND GRENVILLE AND STATE HIGHWAY 456 NEAR THE COLORADO STATE LINE. ADDITIONALLY...A BAND OF MODERATE SNOW COULD DEVELOP BY MID MORNING WHICH COULD CAUSE A BRIEF PERIOD OF LOW VISIBILITIES IN FALLING AND BLOWING SNOW. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE FREEZING WHICH WILL LIMIT ACCUMULATIONS TO ELEVATED SURFACES AND GRASSY AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ527-528-531-532-534>536-020500- /O.NEW.KABQ.WI.Y.0051.111102T0600Z-111102T1800Z/ RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-CURRY COUNTY- ROOSEVELT COUNTY- 349 PM MDT TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT WEDNESDAY. * LOCATION...NORTHEAST HIGHLANDS...EAST CENTRAL AND SOUTHEAST PLAINS. * WINDS...NORTHERLY WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH. * TIMING...STRONGEST WINDS EXPECTED BETWEEN 5 AM TO 11 AM. * VISIBILITY...BRIEF RESTRICTIONS TO BELOW THREE MILES IN BLOWING DUST WILL BE POSSIBLE OVER THE EASTERN PLAINS. IN ADDITION...VISIBILITIES COULD BRIEFLY LOWER TO BELOW ONE MILE IN FALLING AND BLOWING SNOW NEAR RATON. * LOCAL IMPACTS...STRONG CROSSWINDS WILL LIKELY DEVELOP ALONG EAST TO WEST FACING ROADWAYS INCLUDING INTERSTATE 40 FROM THE TEXAS STATE LINE TO NEWKIRK AND U.S HIGHWAY 84 NEAR CLOVIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
4 follow-up statements
137 WWUS75 KABQ 020438 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1038 PM MDT TUE NOV 1 2011 ...STRONG WINDS EXPECTED EARLY WEDNESDAY... .A STRONG COLD FRONT WILL SURGE SOUTH ACROSS THE FAR NORTHEAST PLAINS AROUND MIDNIGHT AND THEN RACE SOUTH ACROSS THE REMAINDER OF THE EASTERN PLAINS AROUND SUNRISE. STRONG PRESSURE RISES AND A TIGHTENING SURFACE PRESSURE GRADIENT WILL CREATE VERY STRONG WINDS. THE STRONGEST WINDS ARE LIKELY TO OCCUR OVER UNION COUNTY WHERE DAMAGING GUSTS OF OVER 60 MPH ARE EXPECTED. THE STRONG WINDS WILL GRADUALLY SUBSIDE DURING WEDNESDAY AFTERNOON. NMZ530-021200- /O.CON.KABQ.HW.W.0013.111102T0600Z-111102T1800Z/ UNION COUNTY- 1038 PM MDT TUE NOV 1 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT WEDNESDAY. * LOCATION...UNION COUNTY IN THE FAR NORTHEAST PLAINS. * WINDS...NORTHERLY AT 35 TO 45 MPH WITH GUSTS BETWEEN 60 TO 70 MPH. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 3 AM AND 10 AM. * VISIBILITY...MAY TEMPORARILY BE REDUCED TO BELOW ONE MILE IN FALLING AND BLOWING SNOW BETWEEN SUNRISE AND MID MORNING WEDNESDAY. * LOCAL IMPACTS...STRONG CROSS WINDS WILL LIKELY DEVELOP ALONG EAST TO WEST FACING ROADWAYS INCLUDING U.S HIGHWAYS 87 AND 64 FROM THE TEXAS STATE LINE THROUGH CLAYTON AND GRENVILLE AND STATE HIGHWAY 456 NEAR THE COLORADO STATE LINE. ADDITIONALLY... A BAND OF MODERATE SNOW COULD DEVELOP BY MID MORNING WHICH COULD CAUSE A BRIEF PERIOD OF LOW VISIBILITIES IN FALLING AND BLOWING SNOW. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE FREEZING WHICH WILL LIMIT ACCUMULATIONS TO ELEVATED SURFACES AND GRASSY AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ527-528-531-532-534>536-021200- /O.CON.KABQ.WI.Y.0051.111102T0600Z-111102T1800Z/ RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-CURRY COUNTY- ROOSEVELT COUNTY- 1038 PM MDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT WEDNESDAY. * LOCATION...NORTHEAST HIGHLANDS...EAST CENTRAL AND SOUTHEAST PLAINS. * WINDS...NORTHERLY WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH. * TIMING...STRONGEST WINDS EXPECTED BETWEEN 5 AM TO 11 AM. * VISIBILITY...BRIEF RESTRICTIONS TO BELOW THREE MILES IN BLOWING DUST WILL BE POSSIBLE OVER THE EASTERN PLAINS. IN ADDITION...VISIBILITIES COULD BRIEFLY LOWER TO BELOW ONE MILE IN FALLING AND BLOWING SNOW NEAR RATON. * LOCAL IMPACTS...STRONG CROSSWINDS WILL LIKELY DEVELOP ALONG EAST TO WEST FACING ROADWAYS INCLUDING INTERSTATE 40 FROM THE TEXAS STATE LINE TO NEWKIRK AND U.S HIGHWAY 84 NEAR CLOVIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
061 WWUS75 KABQ 021123 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 523 AM MDT WED NOV 2 2011 ...STRONG WINDS EXPECTED EARLY WEDNESDAY... .A STRONG COLD FRONT SURGING SOUTHWARD THROUGH THE EASTERN PLAINS WILL RESULT IN STRONG AND GUSTY NORTH TO NORTHEAST WINDS THIS MORNING AND INTO THE EARLY AFTERNOON. ADDITIONALLY...AN UPPER LEVEL JET CROSSING CENTRAL NEW MEXICO WILL PRODUCE STRONG WEST TO NORTHWEST WINDS ACROSS THE SOUTH CENTRAL HIGH TERRAIN. ACROSS THE SOUTH...WINDS SHOULD DECREASE BY MIDDAY...WHILE ACROSS THE EASTERN PLAINS STRONG NORTH WINDS WILL PERSIST IN THE WAKE OF THE FRONT THROUGH MID AFTERNOON. NMZ530-021230- /O.CAN.KABQ.HW.W.0013.000000T0000Z-111102T1800Z/ UNION COUNTY- 523 AM MDT WED NOV 2 2011 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE HIGH WIND WARNING. A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS NOW IN EFFECT. $$ NMZ527-021230- /O.CAN.KABQ.WI.Y.0051.000000T0000Z-111102T1800Z/ RATON RIDGE/JOHNSON MESA- 523 AM MDT WED NOV 2 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS NOW IN EFFECT. $$ NMZ526-021800- /O.EXB.KABQ.WI.Y.0051.111102T1200Z-111102T1800Z/ SOUTH CENTRAL MOUNTAINS- 523 AM MDT WED NOV 2 2011 ...WIND ADVISORY IN EFFECT UNTIL NOON MDT TODAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON MDT TODAY. * LOCATION...SOUTH CENTRAL HIGH TERRAIN. * WINDS...WEST TO NORTHWEST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...STRONGEST WINDS EXPECTED BETWEEN 6 AM AND NOON. * VISIBILITY...LOCALLY REDUCED TO THREE MILES AT TIMES IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...GUSTY WINDS WILL BE STRONGEST OVER THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ528-531-532-534>536-021800- /O.EXT.KABQ.WI.Y.0051.000000T0000Z-111102T2000Z/ FAR NORTHEAST HIGHLANDS-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- 523 AM MDT WED NOV 2 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON. * LOCATION...FAR NORTHEAST HIGHLANDS...AS WELL AS THE EAST CENTRAL AND SOUTHEAST PLAINS. * WINDS...NORTHERLY WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH. * TIMING...STRONGEST WINDS EXPECTED BETWEEN 6 AM AND NOON ACROSS THE EAST CENTRAL PLAINS. MAXIMUM SPEEDS WILL PUSH SOUTHWARD THROUGH THE MORNING HOURS. * VISIBILITY...BRIEF RESTRICTIONS BELOW THREE MILES IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSSWINDS WILL LIKELY DEVELOP ALONG EAST TO WEST FACING ROADWAYS INCLUDING INTERSTATE 40 FROM THE TEXAS STATE LINE TO NEWKIRK AND U.S HIGHWAY 84 NEAR CLOVIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
498 WWUS75 KABQ 021753 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1153 AM MDT WED NOV 2 2011 ...STRONG WINDS TO PERSIST THIS AFTERNOON OVER EASTERN NEW MEXICO... .A STRONG COLD FRONT SURGING SOUTHWARD THROUGH THE EASTERN PLAINS WILL RESULT IN STRONG AND GUSTY NORTH TO NORTHEAST WINDS THIS AFTERNOON. WINDS SHOULD DIMINISH LATE IN THE AFTERNOON OR BY SUNSET. NMZ526-021900- /O.EXP.KABQ.WI.Y.0051.000000T0000Z-111102T1800Z/ SOUTH CENTRAL MOUNTAINS- 1153 AM MDT WED NOV 2 2011 ...WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY... THE WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY. $$ NMZ529-533-537-538-030000- /O.EXB.KABQ.WI.Y.0051.000000T0000Z-111103T0000Z/ NORTHEAST HIGHLANDS-GUADALUPE COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS- 1153 AM MDT WED NOV 2 2011 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * LOCATION...NORTHEAST HIGHLANDS...AS WELL AS GUADALUPE...DE BACA AND THE CHAVES COUNTY PLAINS. * WINDS...NORTHERLY WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * TIMING...STRONGEST WINDS EXPECTED BETWEEN NOON AND 6 PM. * VISIBILITY...BRIEF RESTRICTIONS BELOW THREE MILES IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSSWINDS WILL LIKELY DEVELOP ALONG EAST TO WEST ORIENTED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ528-531-532-534>536-030000- /O.EXT.KABQ.WI.Y.0051.000000T0000Z-111103T0000Z/ FAR NORTHEAST HIGHLANDS-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- 1153 AM MDT WED NOV 2 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING. * LOCATION...FAR NORTHEAST HIGHLANDS...AS WELL AS THE EAST CENTRAL AND SOUTHEAST PLAINS. * WINDS...NORTHERLY WINDS 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH. * TIMING...STRONGEST WINDS EXPECTED BETWEEN NOON AND 6 PM. * VISIBILITY...BRIEF RESTRICTIONS BELOW THREE MILES IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSSWINDS WILL LIKELY DEVELOP ALONG EAST TO WEST FACING ROADWAYS INCLUDING INTERSTATE 40 FROM THE TEXAS STATE LINE TO NEWKIRK AND U.S HIGHWAY 84 NEAR CLOVIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
358 WWUS75 KABQ 022341 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 PM MDT WED NOV 2 2011 NMZ528-529-531>538-030045- /O.EXP.KABQ.WI.Y.0051.000000T0000Z-111103T0000Z/ FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- 541 PM MDT WED NOV 2 2011 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING. LOCAL GUSTS TO 35 MPH WILL CONTINUE THROUGH SUNSET BEFORE DECREASING THROUGH MID EVENING. WIDESPREAD WINDY CONDITIONS ARE NO LONGER EXPECTED. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 1, 2:43 PM MDT, 1 hour 6 minutes earlier.
Area forecast discussion, Nov 1, 2:43 PM MDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...CORRECTION FOR 3RD PARAGRAPH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 243 PM MDT TUE NOV 1 2011 ...BIG CHANGES ON THE WAY FOR WEDNESDAY... .DISCUSSION... AFTER A CHAMBER OF COMMERCE DAY THE WEATHER WILL GO DOWNHILL RATHER QUICKLY OVERNIGHT AND INTO WEDNESDAY. A VIGOROUS UPPER LEVEL TROUGH WILL MOVE ACROSS THE FOUR CORNERS OVERNIGHT AND ACROSS NORTHERN/NORTHEAST NEW MEXICO DURING WEDNESDAY AFTERNOON. IN ADDITION...A POWERFUL COLD FRONT WILL RACE SOUTH ACROSS THE FAR NORTHEAST PLAINS AROUND 06Z/MIDNIGHT AND THEN PLUNGE SOUTH AT A QUICK CLIP THROUGH 12Z. VERY STRONG PRESSURE RISES AND A TIGHTENING SURFACE PRESSURE GRADIENT WILL CREATE VERY STRONG NORTHERLY WINDS ESPECIALLY OVER UNION COUNTY WHERE A HIGH WIND WARNING WILL BE ISSUED. AREAS SURROUNDING UNION COUNTY WILL BE ADDED TO A WIND ADVISORY WHICH WILL INCLUDE I-25 FROM NEAR LAS VEGAS NORTH TO RATON AND I-40 FROM GLEN RIO TO NEAR NEW KIRK INCLUDING TUCUMCARI. SUSTAINED WIND SPEEDS EXCEEDING 40 MPH WITH GUSTS BETWEEN 60 AND 70 MPH CANNOT BE RULED OUT OVER THE FAR NORTHEAST PLAINS FOR A 2 TO POSSIBLY 4 HOUR PERIOD. THE EVENING AND MID SHIFT MAY NEED TO CONSIDER EXPANDING THE WARNING IF THE 00Z GUIDANCE EXPANDS THE STRONG WIND FIELD. IT IS IMPORTANT TO NOTE THAT IN ADDITION TO THE THREAT FOR VERY STRONG WINDS OVERNIGHT THERE WILL BE AN INCREASING CHANCE FOR A BAND OF SNOW TO DEVELOP AS WELL. THE 12Z SHORT TERM PORTION OF THE GFS WAS NOT AVAILABLE TODAY SO HAVE UTILIZED A BLEND OF THE NAM- WRF AND ECMWF. BOTH INDICATE LIGHT TO MODERATE SNOWFALL FROM KRTN TO KCAO AND ESPECIALLY ALONG THE NM/CO STATE LINE. MODERATE SNOW FALLING INTO 40 TO 60 MPH COULD EASILY CAUSE HAVOC ON ROADWAYS WEDNESDAY MORNING BUT ANTECEDENT TEMPERATURES ARE IN THE 70S TODAY AND THE BEST SNOW BANDING MAY NOT OCCUR DURING THE NIGHT BUT MORE SO DURING THE MID MORNING WITH TEMPERATURES ABOVE FREEZING. WE CONSIDERED A WSW BUT WILL KEEP THE NPW AND HIGHLIGHT POTENTIAL IMPACTS IF A PERIOD OF SNOW DOES DEVELOP AND CAUSE LOW VSBYS IN BLOWING SNOW. THIS CERTAINLY NEEDS TO BE CLOSELY WATCHED THIS EVENING...ESPECIALLY IF MORE SNOW AND COLDER TEMPERATURES WOULD BE EXPECTED. THE SNOW EVENT OVER THE NORTHERN MOUNTAINS WILL BE A QUICK HITTER AND WE ARE NOT EXPECTING WIDESPREAD ADVISORY LEVEL AMOUNTS BUT GENERALLY A 1 TO 3 INCH SWATH AT THE HIGHER ELEVATIONS. LOCALIZED AMOUNTS OF 4 OR 5 INCHES MAY BE POSSIBLE ABOVE 9000 FEET. BEHIND THE COLD FRONT...STATEWIDE TEMPERATURES WILL BE NOTICEABLY COLDER WEDNESDAY WITH 35 TO 40 DEGREE TEMPERATURE DEPARTURES WEDNESDAY AFTERNOON OVER THE EAST CENTRAL AND NORTHEAST WITH 20 TO 30 DEGREES COOLER ELSEWHERE. OVERNIGHT WEDNESDAY INTO EARLY THURSDAY MAY BE THE COLDEST OF THE YEAR AS WINDS DECOUPLE AND SKIES CLEAR. OVERNIGHT LOWS IN THE SINGLE DIGITS AND TEENS WILL BE POSSIBLE OVER THE NORTH AND WEST WITH 20S MOST OTHER LOCATIONS. SHORTWAVE RIDGING WILL BRING MODERATING TEMPERATURES ON THURSDAY AND THE FIRST PART OF FRIDAY BEFORE THE NEXT STORM SYSTEM APPROACHES FROM THE WEST LATER FRIDAY INTO SATURDAY. THIS SYSTEM WILL INITIALLY BE FURTHER SOUTH WITH PRECIPITATION BREAKING OUT ALONG A PACIFIC FRONT AS EARLY AS FRIDAY NIGHT AND CONTINUING INTO SATURDAY. THE POTENTIAL EXISTS FOR AT LEAST LIGHT ACCUMULATIONS OVER THE HIGHER TERRAIN ALONG WITH WINDY CONDITIONS. YET ANOTHER STORM SYSTEM WILL APPROACH BY NEXT MONDAY AND TUESDAY WITH CHANCES FOR HIGH TERRAIN SNOWFALL AND STRONG WINDS. STAY TUNED. KW && .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH THE REST OF THIS AFTERNOON INTO THE EVENING HOURS. FOLLOWING 6Z...CONDITIONS WILL DETERIORATE AS AN UPPER LEVEL TROUGH AND CORRESPONDING COLD FRONT PUSH INTO THE STATE. NORTHEAST AND FAR NORTH CENTRAL AREAS WILL SEE FALLING CIGS AND EVENTUALLY MTN TOP OBSCD AND MVFR CONDITIONS. IFR CONDITIONS SHOULD BE MOST PRONOUNCED ACROSS THE NORTHERN SANGRES AND FAR NORTHEAST PLAINS. THE OTHER HAZARD WILL BE STRONG WINDS ASSOCIATED WITH THE COLD FRONTAL PUSH. THESE STRONG WINDS SHOULD IMPACT FMN...SAF AND ABQ FOR A BRIEF PERIOD LATE EVENING TO EARLY MORNING BUT AM KEEPING GUSTS BELOW 35 KT AT THIS TIME. WILL NEED TO MONITOR THAT. THE STRONGER WINDS WILL BE ASSOCIATED WITH THE NORTHERLY FRONTAL PUSH ACROSS THE EASTERN PLAINS WEDNESDAY MORNING. TCC WILL BE IMPACTED WITH GUSTS GREATER THAN 35 KNOTS FOR A TIME. CIGS WILL IMPROVE DURING THE AFTERNOON AS THE SYSTEM PULLS OUT TO THE EAST. WINDS WILL ALSO LESSEN SOME DURING THIS PERIOD. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 && .FIRE WEATHER... FAST MOVING STORM SYSTEM CURRENTLY OVER THE GREAT BASIN AND CENTRAL ROCKIES WILL PUSH ACROSS THE STATE LATER TONIGHT INTO WEDNESDAY. NO CHANGES IN THE MODEL FORECAST...STILL LOOKING FOR SOME MODERATE SNOW ACCUMULATIONS ACROSS THE FAR NORTH CENTRAL MOUNTAINS AND NORTHEAST PLAINS FAVORING THE COLORADO BORDER AREA LATER TONIGHT INTO WEDNESDAY MORNING. DRY CONDITIONS ELSEWHERE. TEMPERATURES WILL CERTAINLY COOL DOWN...ESPECIALLY FOR WEDNESDAY/S HIGHS AS COMPARED TO TODAY/S READINGS. THIS WILL LEAD TO MUCH HIGHER HUMIDITIES BY 5 TO 15 PERCENT WESTERN HALF AND 20 TO 40 PERCENT EASTERN HALF. HIGH TEMPERATURES WILL BE 15 TO 20 DEGREES BELOW NORMAL EAST AND 10 TO 15 DEGREES BELOW NORMAL WEST. WINDS WILL BE PRETTY PRONOUNCED WITH THE ABOVE MENTIONED STORM SYSTEM WITH THE INITIAL TRADITIONAL PACIFIC COLD FRONT SWEEPING ACROSS THE AREA FROM NORTHWEST TO SOUTHEAST AFTER MIDNIGHT TONIGHT. A RIBBON OF STRONG WINDS FOR 20 MINUTES TO A HOUR WILL BE ASSOCIATED WITH THIS COLD FRONTAL PASSAGE. THE STRONGEST WINDS ASSOCIATED WITH THIS FRONT WILL BE FOUND ACROSS THE NORTHWEST PLATEAU...NORTHWEST MOUNTAINS AND UPPER AND MIDDLE RIO GRANDE VALLEY. THE SECOND COLD FRONT WILL SWING IN FROM THE FRONT RANGE OF COLORADO LATE TONIGHT AND PROVIDE STRONG TO VERY STRONG WINDS GUSTS ACROSS THE EASTERN PLAINS...FAVORING THE NORTHEAST AND EAST CENTRAL PLAINS. MODELS STILL SHOW SHORTWAVE RIDGING ON THURSDAY WITH DRYING AND WARMING AS ANOTHER VIGOROUS PACIFIC TROUGH DIGS INTO THE WESTERN TIER OF THE US. A FEW BREEZES WILL BE FELT ACROSS THE EASTERN PLAINS BUT MUCH LIGHTER WINDS THURSDAY VERSUS WEDNESDAY. HIGH TEMPERATURES WILL STILL BE WELL BELOW NORMAL ACROSS THE EASTERN PLAINS AND NEAR NORMAL FAR WEST...NEAR THE ARIZONA BORDER. VENTILATION LOOKS TO BE VARIED ACROSS THE AREA WITH LOWER READINGS CENTRAL AREAS. BETTER VENTILATION APPEARS TO BE ACROSS THE EASTERN PLAINS AND WESTERN MOUNTAINS. MODELS REMAIN CONSISTENT WITH INCREASING MID LEVEL WINDS ON FRIDAY AHEAD OF THE SECOND STORM SYSTEM. THIS WIND GRADIENT LOOKS TO BE SUBSTANTIAL WITH A STRONG LOW PRESSURE PRESENCE FOUND OVER COLORADO. THIS MEANS THAT WINDS AT THE SURFACE WILL GENERALLY BE SOUTH/SOUTHWEST AND INCREASE PRETTY SIGNIFICANTLY AS THE DAY PROGRESSES. FAVORED AREAS LOOK TO BE FOUND ACROSS THE FAR WEST...PORTIONS OF THE RIO GRANDE VALLEY AND AREAS IMMEDIATE TO THE LEE OF THE CENTRAL MOUNTAINS. CERTAINLY...SOME LOCALIZED CRITICAL CONDITIONS IN TERMS OF FIRE GROWTH COULD OCCUR BETWEEN SPRINGER TO CLINES CORNERS BUT OUR GRIDDED FORECAST IS STILL SHOWING HIGHER RH VALUES. WILL CONTINUE TO MONITOR BECAUSE MECHANICAL MIXING AND COMPRESSIONAL DOWNSLOPING CAN LEAD TO ADJUSTMENTS TO THE TEMPERATURE AND DEWPOINTS THAT COULD REFLECT LOWER HUMIDITY IN TIME. AS ONE CAN EXPECT...VENTILATION WILL BE EXCELLENT AREAWIDE. MODELS STILL BULLISH WITH BRINGING A PACIFIC COLD FRONT AND ASSOCIATED PRECIPITATION BAND INTO WESTERN AREAS FRIDAY NIGHT INTO SATURDAY MORNING. THUS THE BEST POTENTIAL FOR WETTING PRECIPITATION WILL BE FOUND ACROSS THE WESTERN THIRD TO HALF OF THE FORECAST AREA. HIGHLY CONFIDENT...BASED ON RECENT MODELS TRENDS AND CONSISTENCY THAT WETTING PRECIPITATION WILL AFFECT THE CONTINENTAL DIVIDE AREA. THE SYSTEM WILL BE ANOTHER QUICK HITTER AND EXIT RAPIDLY TO THE EAST DURING THE DAY PERIOD ON SATURDAY. WINDS WILL REMAIN HEFTY IN AREAS...ESPECIALLY EASTERN PLAINS SO CANT RULE OUT 1 TO 2 HOURS OF CRITICAL CONDITIONS ACROSS THE SOUTHEAST PLAINS AND PERHAPS EAST CENTRAL PLAINS NEAR TO THE CANADIAN RIVER VALLEY. RESIDUAL...STRONG WINDS ALOFT WILL REMAIN FOLLOWING THE SYSTEM PASSAGE ON SUNDAY. THUS LOOK FOR SOME CONTINUED BREEZINESS ACROSS THE AREA. VENTILATION WILL REMAIN PRETTY GOOD ON SUNDAY WITH A WEAK DRYING AND WARMING TREND. TEMPERATURES HOWEVER WILL REMAIN BELOW NORMAL. MODELS STILL DEPICT A THIRD SYSTEM PASSAGE FOR EARLY NEXT WEEK. WAY TOO EARLY TO TELL WETTING PRECIPITATION POTENTIAL BUT THEY HAVE BEEN SHOWING SOME SORT OF BETTER GULF TAP AS OF THE PAST FEW RUNS. ALTHOUGH THIS GULF TAP APPEARS TO BE TOO FAR TO THE EAST TO AFFECT MUCH OF THE EASTERN PLAINS. EITHER WAY...WEATHER APPEARS TO BE UNSETTLED TO START EARLY NEXT WEEK OUT AND THE MODELS HAVE BEEN SHOWING THIS FOR THE PAST FEW DAYS SO CONFIDENCE IS AT LEAST MODERATE. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 31 47 25 55 / 10 5 0 0 DULCE........................... 22 43 17 51 / 10 30 0 0 CUBA............................ 24 44 21 50 / 0 20 0 0 GALLUP.......................... 23 47 19 59 / 5 0 0 0 EL MORRO........................ 24 43 17 55 / 5 0 0 0 GRANTS.......................... 27 46 18 56 / 0 0 0 0 QUEMADO......................... 25 48 21 60 / 0 0 0 0 GLENWOOD........................ 29 61 31 60 / 0 0 0 0 CHAMA........................... 22 37 14 47 / 20 40 0 0 LOS ALAMOS...................... 32 41 22 50 / 5 10 0 0 PECOS........................... 32 42 18 48 / 5 20 0 0 CERRO/QUESTA.................... 23 33 14 47 / 10 50 0 0 RED RIVER....................... 21 28 12 44 / 20 60 0 0 ANGEL FIRE...................... 19 31 9 46 / 20 50 0 0 TAOS............................ 24 37 13 49 / 10 40 0 0 MORA............................ 31 37 17 50 / 5 30 0 0 ESPANOLA........................ 28 45 19 53 / 0 20 0 0 SANTA FE........................ 30 43 21 49 / 5 10 0 0 SANTA FE AIRPORT................ 32 45 21 50 / 0 10 0 0 ALBUQUERQUE FOOTHILLS........... 38 50 25 53 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 41 50 27 54 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 35 53 24 55 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 36 52 24 54 / 0 0 0 0 LOS LUNAS....................... 32 54 22 57 / 0 0 0 0 RIO RANCHO...................... 36 52 22 54 / 0 0 0 0 SOCORRO......................... 37 55 26 56 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 32 51 23 55 / 0 0 0 0 TIJERAS......................... 36 51 23 55 / 0 0 0 0 MORIARTY/ESTANCIA............... 31 46 19 52 / 0 0 0 0 CLINES CORNERS.................. 35 45 20 50 / 0 0 0 0 GRAN QUIVIRA.................... 37 49 23 52 / 0 0 0 0 CARRIZOZO....................... 40 50 25 51 / 0 0 0 0 RUIDOSO......................... 39 49 22 51 / 0 0 0 0 CAPULIN......................... 31 31 15 48 / 20 50 0 0 RATON........................... 31 35 15 53 / 20 60 0 0 SPRINGER........................ 32 38 17 56 / 5 40 0 0 LAS VEGAS....................... 35 39 18 52 / 5 20 0 0 CLAYTON......................... 34 37 21 51 / 10 50 0 0 ROY............................. 35 41 20 51 / 5 20 0 0 CONCHAS......................... 38 44 25 55 / 5 10 0 0 SANTA ROSA...................... 39 45 25 55 / 0 5 0 0 TUCUMCARI....................... 39 45 25 54 / 0 10 0 0 CLOVIS.......................... 42 52 25 53 / 0 0 0 0 PORTALES........................ 41 55 26 54 / 0 0 0 0 FORT SUMNER..................... 42 51 26 53 / 0 0 0 0 ROSWELL......................... 44 62 29 56 / 0 0 0 0 PICACHO......................... 42 55 24 55 / 0 0 0 0 ELK............................. 38 57 21 56 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM MIDNIGHT TONIGHT TO NOON MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ527-528-531-532-534>536. HIGH WIND WARNING FROM MIDNIGHT TONIGHT TO NOON MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ530. && 17/50
Hazardous weather outlook, Nov 1, 5:27 AM MDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 527 AM MDT TUE NOV 1 2011 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 527 AM MDT TUE NOV 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG NORTH WINDS BEHIND A COLD FRONT LATER TONIGHT INTO WEDNESDAY WILL LIKELY REACH ADVISORY LEVELS ALONG THE FAR EASTERN PLAINS. LIGHT TO MODERATE SNOW OVER FAR NORTHEAST NEW MEXICO COULD ACCUMULATE TO NEAR ADVISORY LEVELS WEDNESDAY MORNING. WINDS MAY REACH ADVISORY LEVELS FRIDAY AFTERNOON ACROSS PORTIONS THE WEST AND SATURDAY ACROSS THE EAST. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 3:49 PM MDT | High Wind Warning | ABQ | 14 hr |
Nearby
Wind Advisories in New Mexico, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.